# SDR CA010201016

- Difficulty date: December 20, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Airbus A330-322
- Aircraft time: 9,062 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: NASA868521
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE PYLON BLEED AIR LEAK CAUTION ON THE ECAM WARNING.  FOUND CLAMP LOOSE AND OUT OF PLACE IN THE NR 1 PYLON, CLAMP REINSTALLED AND RETIGHTEN, SURROUNDING AREA INSPECTED NO DAMAGE NOTED, SYSTEM TESTED SERVICEABLE AND AIRCRAFT DISPATCHED.
